# SDR ASAA2016011014887

- Difficulty date: January 10, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834256
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT, BS 312 TO BS 328, RBL 12 IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-A-1 DETA 0.  R & R THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AT BS 312 TO BS 328, RBL 12, W 1.0, O .080, R .034, L 2.09, D .046.
